Hello, I have been shaving my vaginal region for years. Once in a while I get what I think may either be a rash or razor burn in the sides of the crease leading from my thighs to my buttocks. At the moment it is a bit itchy, red, and a little bumpy in a small area. I have spoken with my OBGYN recently about a discharge issue I have been having. I am starting Monistat 7 day tomorrow for a yeast infection. Is my problem that I first mentioned a rash and/or is it related to the yeast infection?
The rash that you get after shaving may be due to folliculitis or boils.They don’t seem to be related to yeast infections. Folliculitis is inflammation of one or more hair follicles. The condition may occur anywhere on the skin. A boil generally starts as a reddened, tender area. Over time, the area becomes firm and hard.
Apply warm compresses on the rash and keep the area clean. Take some over the counter pain reliever and consult a doctor for examination and antibiotics prescription.
Hope it helps.Take care and pls do keep me posted in case you have any additional queries.Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.